# SDR YENA200812090126

- Difficulty date: December 4, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 11,953 hours, 4,188 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0654670
- Condition: Failed
- Location: Nr 1
- Part time: 8,703 hours, 2,987 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 215, JFK-LGB, DIVERTED RAP, CAB PRESS SYS 1, ECAM IN FLIGHT.  CPC NR 1 FAILED BITE TEST.  REMOVED AND REPLACED CPC NR 1 IAW 21-31-34.  BOTH CPC BITE TEST GOOD.
